Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Actions of semisimple Lie groups preserving a degenerate Riemannian metric
HTML articles powered by AMS MathViewer

by E. Bekkara, C. Frances and A. Zeghib PDF
Trans. Amer. Math. Soc. 362 (2010), 2415-2434 Request permission

Abstract:

We prove a rigidity of the lightcone in Minkowski space. It is (essentially) the unique space endowed with a lightlike metric and supporting an isometric nonproper action of a semisimple Lie group.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 53B30, 53C22, 53C50
  • Retrieve articles in all journals with MSC (2010): 53B30, 53C22, 53C50
Additional Information
  • E. Bekkara
  • Affiliation: Department of Mathematics and Information, BP1523, ENSET of Oran, 31000 El M’naouar Oran, Algeria
  • Email: esmaa.bekkara@gmail.com
  • C. Frances
  • Affiliation: Laboratoire de Mathématiques, Université Paris-Sud, 91405 Orsay Cedex, France
  • Email: charles.frances@math.u-psud.fr
  • A. Zeghib
  • Affiliation: CNRS, UMPA, École Normale Supérieure de Lyon, 69364 Lyon Cexex 07, France
  • Email: zeghib@umpa.ens-lyon.fr
  • Received by editor(s): November 26, 2007
  • Published electronically: December 17, 2009
  • Additional Notes: The first author was partially supported by the project CMEP 05 MDU 641B of the Tassili program.
  • © Copyright 2009 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Trans. Amer. Math. Soc. 362 (2010), 2415-2434
  • MSC (2010): Primary 53B30, 53C22, 53C50
  • DOI: https://doi.org/10.1090/S0002-9947-09-05030-2
  • MathSciNet review: 2584605